# SDR QR9R20210623002

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N162AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 21063
- Aircraft time: 2,297 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 1980
- Condition: Failed
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING PRE-FLIGHT, AP TEST FAILED FOR TRIM. DURING TROUBLESHOOTING, DETECTED YAW RVDT EXCEEDED 25.5 DEGREES BOTH WAYS. YAW TRIM MOTOR WAS DEEMED BAD PER AIRBUS REP. PART ACCUMULATED 3 HOURS SINCE REPAIR.
